.

List of Referred Papers

Title Joint with Publication data
Spectral radius ordering of starlike trees Elismar Oliveira and Dragan Stevanovic Linear and Multilinear Algebra, accepted, 2018.
Eigenvalue location in graphs of small clique-width Martin Furer, Carlos Hoppen and David Jacobs Linear Algebra and Its Applications, Vol. 560, pp. 56-85, 2019.
Partial characterization of graphs having a single large Laplacian eigenvalue Luiz Emilio Allem, Antonio Cafure, Ezequiel Dratman, Luciano N. Grippo and Martín D. Safe Eletronic Journal of combinatorics - accepted, 2018.
On a conjecture involving eigenvalues of trees David Jacobs In Graph Theory- Favorite Conjectures and Open Problems , Springer International Publishing, 2018, v. 2 , p. 27-42.
Eigenvalue location in cographs David Jacobs and Fernando C. Tura Discrete Applied Mathematics, vol. 245, pp. 220–235, 2018,
Locating the Eigenvalues for Graphs of Small Clique-Width Martin Furer , Carlos Hoppen and David Jacobs LATIN 2018, Lecture Notes in Computer Science, Vol. 10807, pp. 475–489, 2018
Maximality of the signless Laplacian energy Lucélia Kowalski Pinheiro Discrete Mathematics, vol. 341, p. 33-41, 2018.
Laplacian distribution and domination David Jacobs and Domingos Cardoso Graphs and Combinatorics, v. 33, p. 1283-1295, 2017.
Exponentially many graphs have a Q-spectral mate João Carvalho, Bruna Souza and Fernando C. Tura Discrete Mthematics Vol. 340, Issue 9, p. 2079–2085, 2017.
Locating eigenvalues of unicyclic graphs Rodrigo Orsini Braga, and Virgìnia Maria Rodrigues Applicable Analysis and Discrete Mathematics, v. 11, p. 273–298, 2017.
On graphs with a single large Laplacian eigenvalue. Luiz Emilio Allem, Antonio Cafure, Ezequiel Dratman, Luciano N. Grippo and Martín D. Safe LAGOS 2017, Eletronic Notes in Discrete Mathematics, vol. 62, p. 297-302, 2017.
Complementary eigenvalues of graphs Rafael Fernandes and Joaquim Judice Linear Algebra and Its Applications Vol 527, p. 216–231, 2017.
Some Results for the (Signless) Laplacian Resolvent Antonio Cafure, Daniel A. Jaume, Luciano N. Grippo, Adrián Pastine, Martín D. Safe and Ivan Gutman MATCH - Communications in Mathematical and in Computer Chemistry Vol. 77, Number 1, p. 105-114, 2017.
Resolvent Energy of Unicyclic, Bicyclic and Tricyclic Graphs Luiz Emilio Allem, Juliane Capaverde, Ivan Gutman, Emir Zogic and Edin Glogic MATCH - Communications in Mathematical and in Computer Chemistry Vol. 77, Number 1, p. 95-104, 2017.
Maximal Laplacian energy of unicyclci graphs Kinkar C. Das, Eliseu Fritscher and Lucélia K. Pinheiro Discrete Applied Mathematics, Vol. 218, p. 71-81, 2017.
Spectral threshold dominance, Brouwer's conjecture and maximality of Laplacian energy Christoph Helmberg Linear Algebra and its Applications, Vol. 512, p. 18-31, 2017.
A Fiedler-like theory for the perturbed Laplacian Israel Rocha Czechoslovak Mathematical Journal, Vol. 66 (141), p. 717-735, 2016
Exploring symmetries to decompose matrices and graphs preserving the spectrum Eliseu Fritscher SIAM Journal on Matrix Analysis and Applications, Vol. 37, p. 260-289, 2016.
Distribution of Laplacian eigenvalues of graphs Kinkar C. Das and Seyed Ahmad Mojallal Linear Algebra and its Applications, Vol. 508, p. 48-61, 2016.
Some spectral properties of cographs Ali Mohammadian Discrete Mathematics, Volume 339, Issue 4, p. 1261–1264, 2016.
Domination Number and Laplacian Eigenvalue Distribution Stephen Hedetniemi and David Jacobs European Journal of Combinatorics, Vol. 53, p. 66-71, 2016.
Normalized Laplacian energy change and edge deletion Luiz Emilio Allem and David Jacobs MATCH - Communications in Mathematical and in Computer Chemistry Vol. 75, Number 2, p. 343-353, 2016.
Algebraic connectivity of k-connected graphs Stephen Kirkland and Israel Rocha Czechoslovak Mathematical Journal, Vol. 65 (140), p.218-236, 2015.
Threshold Graphs of Maximal Laplacian Energy Christoph Helmberg Discrete Mathematics, Vol 338, p. 1075–1084, 2015.
Trees with 4 or 5 distinct normalized Laplacian eigenvalues Rodrigo Orsini Braga, Renata Raposo Del-Vecchio and Virgìnia Maria Rodrigues Linear Algebra and its Applications, Vol. 471, p. 615–635, 2015.
Eigenvalues and energy in threshold graphs David Jacobs and Fernando C. Tura Linear Algebra and its Applications, Vol. 465, p. 412–425, 2015.
Computing the characteritic polynomial of threshold graphs David Jacobs and Fernando C. Tura Journal of Graph Algorithms and Applications, Vol. 18, no. 5, pp. 709-719, 2014.
Bounding the sum of the largest Laplacian eigenvalues of graphs Israel Rocha Discrete Applied Mathematics, Vol. 170, p. 95–103, 2014.
Ordering trees and graphs with few cycles by algebraic connectivity Nair Abreu, Claudia Justel and Oscar Rojo Linear Algebra and its Applications, Vol. 458, p. 429–453, 2014
Unicyclic graphs with equal Laplacian energy Eliseu Fritscher and Carlos Hoppen Linear and Multilinear Algebra, Vol. 62, p. 180-194, 2014.
Characterizing trees with large Laplacian energy Eliseu Fritscher, Carlos Hoppen and Israel Rocha Linear Algebra and its Application, Vol. 442, p. 20-49, 2014.
Locating the eigenvalues of threshold graphs David Jacobs and Fernando Tura Linear Algebra and its Application, Vol. 439 (10), p. 2762-2773, 2013.
Maximum Laplacian energy among threshold graphs Renata Del-Vecchio, Dagoberto Justo and Cybele Vinagre Linear Algebra and its Applications, Vol. 439 (5), p. 1479-1495, 2013.
On the distribuition of Laplacian eigenvalues of trees Rodrigo O. Braga and Virgìnia M. Rodrigues Discrete Mathematics, Vol. 313 (21), p. 2382-2389, 2013.
Extracting sparse factors of multivariate integral polynomials Luis Emilio Allem and Shuhong Gao Journal of Symbolic Computation, Vol. 52, p. 3-16, 2013.
Computing the Laplacian spectra of some graphs Domingos Cardoso, Enide Andrade Martins and María Robbiano Discrete Applied Mathematics, Vol. 160, p. 645-2654, 2012
Resultant of Chebyshev polynomials David Jacobs and Mohamed Rayes Canadian Mathematical Bulletin, Vol. 54, n. 2, p. 288 - 296, 2011.
gcd of multivariate polynomials via Newton polytopes Luis Emilio Allem Applied Mathematics and Computation, Vol. 217, n. 21, p. 8377 - 8386, 2011.
On the sum of the largest Laplacian eigenvalues of a tree Eliseu Fritscher, Carlos Hoppen and Israel Rocha Linear Algebra and its Application, Vol. 435, p. 371–399, 2011.
Algebraic connectivity on a subclass of caterpillars Oscar Rojo and Israel Rocha LAGOS 2011, Electronic Notes in Discrete Mathematics, Volume 37, p. 153-158, 2011.
Laplacian energy of diameter 3 trees João Carvalho , Renata R. del Vecchio, and Cybele T. M. Vinagre Applied Matehmatics Letters, Vol. 24 p.918–923, 2011.
A note of Gao's algorithm for polynomial factorization Carlos Hoppen and Virginia Rodrigues Theoretical Computer Science, Vol. 412, p 1508-1522, 2011.
Locating the eigenvalues of trees David Jacobs Linear Algebra and its Applications, Vol. 434, p. 81-88, 2011.
Integral trees homeomorphic to a double star Andries Brouwer, Renata R. del Vecchio, David Jacobs, and Cybele T. M. Vinagre Bulletin of the ICA, Vol. 61, p. 77-80, 2011.
Applications of recurrence relations for the characteristic polynomials of Bethe trees María Robbiano Computers and Mathematics with Applications, Vol. 59, p. 3039-3044, 2010.
A linear model for compound multicommodity network flow problems Catia M. S. Machado and Sérgio Mayerle Computers and Operations Research, Vol. 37, p. 1075-1086, 2010.
On the spectra and energies of double-broom-like trees Renata R. del Vecchio, Ivan Gutman and Cybele T. M. Vinagre Kragujevac Journal of Science, Vol. 31, p. 45-58, 2009.
Distance-k knowledge in self-stabiling algorithms Wayne Goddard , David Jacobs and Stephen Hedetniemi Theoretical Computer Science, Vol. 399, n.1-2, p. 118-127, 2008
Computing the Inverse of a Tree's Incidence Matrix David Jacobs, Catia M. S. Machado and Elaine C. Pereira Congressus Numerantium, Vol. 189, p. 169-176, 2008.
Characterization of Chebyshev numbers David Jacobs and Mohamed Rayes Algebra and Discrete Mathematics, Vol. 7, n.2, p. 65-82, 2008.
Randomized compositeness testing with Chebyshev polynomials David Jacobs and Mohamed Rayes International Journal of Pure and Applied Mathematics, Vol. 44, n. 3, p. 347-362, 2008.
Primality from factorization properties of Chebyshev polynomials Mohamed Rayes JP Journal of Algebra Number Theory and Applications, Vol. 6, n. 3, p. 503-514, 2006.
Distance-k information in self-stabiling algorithms Wayne Goddard , David Jacobs and Stephen Hedetniemi SIROCCO 2006, Lecture Notes of Computer Science, Vol. 4056, p. 349-356, 2006.
Factorization properties of Chebyshev polynomials Mohamed Rayes and Paul Wang Computers and Mathematics with Applications, Vol. 50, n. 8, p. 1231-1241, 2005.
A modular integer GCD algorithm Kenneth Weber and L. Felipe Martins Journal of Algorithms, Vol. 54, n. 2, p. 152-167, 2005.
An $O(n^2)$ algorithm for the characteristic polynomial of a tree David Jacobs and Catia Machado JCMCC. Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 54, p. 213-221, 2005.
Testing the converse of Wolstenholme's theorem Kenneth Weber Matematica Contemporanea, Vol. 21, p. 275-286, 2001.
An Algebraic algorithm to isolate complex polynomial zeros using Sturm sequences M. Angelica Brunetto and Dalcidio Claudio Computers and Mathematics with Applications, Vol. 39, p. 95-105, 2000.
Linear-time LUP decomposition of forest-like matrices David Jacobs Computers and Mathematics with Applications, Vol. 37, p. 37-50, 1999.
Rational representation of modular numbers Peter Hintenaus Matematica Contemporanea, Vol. 16, p. 117-128, 1999.
Constructing the characteristic polynomial of a tree's adjacency matrix David Jacobs Congressus Numerantium, Vol. 134, p. 139-145, 1998.
The determinant of a tree's neighborhood matrix David Jacobs Linear Algebra and its Applications, Vol. 256, p. 235-250, 1997.
Reducing the adjacency matrix of a tree Gerd Fricke , David Jacobs and Stephen Hedetniemi Eletronic Journal of Linear Algebra, Vol. 1, n. 1, p. 34-44, 1996.
The composite character Of the twenty-second Fermat number. João Carvalho The Journal of Supercomputing, Vol. 9, n. 1, p. 179-183, 1995.
Um Algoritmo algébrico para isolar zeros polinomias complexos M. Angelica Brunetto and Dalcidio Claudio RITA - Revista de Informatica Teórica e Aplicada, Vol. II, n. 2, p. 93-113, 1995.
Polynomial factorization - Matematica Contemporanea, Vol. 7, p. 185-198, 1994.
Polynomial Factorization: sharp bounds, efficient algorithms Bernard Beauzamy and Paul Wang Journal of Symbolic Computation, Vol. 15, n. 4, p. 391-414, 1993.
Methods for approximating the Mahler measure - Boletim da SBMAC - Série II, Vol. 3, n. 1, p. 29-36, 1992.
Practical factorization of univariate polynomial factorization over finite fields Paul Wang Proceedings of ISSAC, Bonn p. 22-32, 1991.
Computação algébrica e simbólica - Boletim da SBMAC , Série II, Vol. 2, n. 2, p. 1-18, 1991.
Recognition of Hurwitz polynomials - SIGSAM Bulletin , Vol. 24, n. 4, p. 26-32, 1990.